Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

3 past miscarriages, taking over the counter medications. Cause of multiple miscarriages ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
is there any over the counter medicines that causes to have miscarriages I have lost last 3 pregnacys and do take over the counter medicines i wanted to know if one i take might be the cause of it
Posted Tue, 1 May 2012 in Menstruation and Miscarriage
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

I think a better question to ask would be for me to ask you to tell me which over-the-counter medications you take on a regular basis. Then we could think about and discuss whether these may have an impact on pregnancy.

Usually if somebody has repeated miscarriages additional testing is warranted. Sometimes there are blood disorders which can affect one's ability to carry a pregnancy to full term. I would doubt that a simple over-the-counter medication would be the cause of several miscarriages as you have reported.

I thank you again for submitting your question. I look forward to the additional information which I've asked you to provide. I hope that our interaction will prove to be very helpful in your case.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor